# SDR CA030409008

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Gulstm G1159A
- Aircraft time: 6,226 hours
- Engine: Rroyce SPEY5118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1159P20518
- Condition: Chafed
- Location: Hyd System
- Component: Hydraulic Tubes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HUDRAULIC TUBES WERE FOUND TO BE CHAFFED BEYOND LIMITS DURING THE PYLON INTERIOR SCHEDULE INSPECTION. BOTH LEFT & RIGHT TUBES SHOWED DAMAGE IN NEARLY IDENTICAL SPOTS, CAUSED BYCHAFFING ON A ELECTRICALWIRE THAT HAD BEEN CLAMPPED NOT PROPERLY. THE WIRE SHOWED NO SIGNS OF DAMAGE. BOTH TUBES WERE REPLACED.
